TITLE

The Relationships between Wiener Index, Stability Number and Clique Number of Composite Graphs

AUTHOR(S)
DOŠLIĆ, T.; GHORBANI, M.; HOSSEINZADEH, M. A.
PUB. DATE
January 2013
SOURCE
Asian Academy of Management Journal of Accounting & Finance;2013, Vol. 9 Issue 1, p165
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Some new relations have been established between Wiener indices, stability numbers and clique numbers for several classes of composite graphs that arise via graph products. For three of considered operations we show that they make a multiplicative pair with the clique number.
ACCESSION #
88053637

 

Related Articles

  • Investigation of the prefracture zone at the tip of a mode I crack reaching a nonsmooth interface of an elastic media. Kamins'kyi, A. O.; Kipnis, L. A.; Dudyk, M. V.; Dikhtyarenko, Yu. V. // Journal of Mathematical Sciences;May2010, Vol. 167 Issue 1, p128 

    We perform calculation of the initial prefracture zone at the tip of a mode I crack that reaches a nonsmooth interface of two dissimilar elastic media at its corner point by the Wiener–Hopf method. The zone is modeled by a line of normal displacement fracture on a crack continuation....

  • Initial kinking of an interface crack between two elastic media. Kaminsky, A.; Dudik, M.; Kipnis, L. // International Applied Mechanics;Oct2007, Vol. 43 Issue 10, p1090 

    The initial kinking of a thin fracture process zone near the crack tip under plane strain is studied using the Wiener-Hopf method. The crack is located at the interface between dissimilar elastic media. The fracture process zone is modeled by a straight line of normal displacement discontinuity...

  • Asymptotic solution of a system of Wiener-Hopf equations with piecewise constant Fourier transforms of the kernels. Polosin, A. // Differential Equations;Sep2007, Vol. 43 Issue 9, p1226 

    The article presents an asymptotic solution of a system of Wiener-Hopf equations, which is constructed with piecewise constant Fourier transforms of the kernels. It highlights a series of integral equations obtained from the substitutions undertaken. The main theorem of the solution presented...

  • An exact analytical solution for discrete barrier options. Fusai, Gianluca; Abrahams, I.; Sgarra, Carlo // Finance & Stochastics;2006, Vol. 10 Issue 1, p1 

    In the present paper we provide an analytical solution for pricing discrete barrier options in the Black-Scholes framework. We reduce the valuation problem to a Wiener-Hopf equation that can be solved analytically. We are able to give explicit expressions for the Greeks of the contract. The...

  • Model of the fracture process zone at the tip of a crack reaching the nonsmooth interface between elastic media. Kaminsky, A.; Kipnis, L.; Kolmakova, V. // International Applied Mechanics;Oct2008, Vol. 44 Issue 10, p1084 

    The paper is concerned with the fracture process zone at the tip of a crack at the nonsmooth interface between isotropic elastic media. A plane symmetric problem is formulated. The zone is modeled by lines of discontinuity of the normal displacement at the interface. The exact solution of the...

  • NONCONVEX WIENER-HOPF EQUATIONS AND VARIATIONAL INEQUALITIES. NOOR, MUHAMMAD ASLAM // Journal of Advanced Mathematical Studies;Aug2011, Vol. 4 Issue 2, p73 

    We consider the problem of solving the nonconvexWiener-Hopf equations on the prox-regular sets. Using the projection technique, we show that the nonconvex Wiener-Hopf equations are equivalent to the strongly nonlinear nonconvex variational inequalities. This equivalence is used to suggest...

  • Nyström interpolants based on zeros of Laguerre polynomials for some Weiner-Hopf equations. MASTROIANNI, G.; MONEGATO, G. // IMA Journal of Numerical Analysis;1997, Vol. 17 Issue 4, p621 

    We consider a special class of Wiener-Hopf integral equationsu(y)-λ∫0∞h(y-x)u(x) dx= f(y)with ‖∫0∞h(y-x)dx‖∞<λ-1, whose solutions u(x) decay exponentially at infinity.First we rewrite the equation in the...

  • NONCONVEX WIENER-HOPF EQUATIONS AND VARIATIONAL INEQUALITIES. NOOR, MUHAMMAD ASLAM // Journal of Advanced Mathematical Studies;May2011, Vol. 4 Issue 2, p73 

    We consider the problem of solving the nonconvexWiener-Hopf equations on the prox-regular sets. Using the projection technique, we show that the nonconvex Wiener-Hopf equations are equivalent to the strongly nonlinear nonconvex variational inequalities. This equivalence is used to suggest...

  • LINEARIZED EVAPORATION FROM A SOIL OF FINITE DEPTH NEAR A WETTED REGION. BUCHWALD, V. T.; VIERA, F. // Quarterly Journal of Mechanics & Applied Mathematics;1996, Vol. 49 Issue 1, p49 

    The quasi-linear infiltration problem of flow from a semi-infinite wetted region on a soil of finite depth above an impervious horizontal layer is considered in the presence of linearized evaporative loss away from the region. The resulting equations are solved by the Wiener-Hopf technique in...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics